# SDR 95UAL900015

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Door
- Component: 2156204A
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 70 KNOTS DUE TO CARGO PIT FIRE INDICATION.  NO EVIDENCE OF FIRE FOUND.  REPLACED CARGO SMOKE DETECTOR, SYSTEM OP CHECKS OK.
